Pain Killers Increase Risk of Hearing Loss in Men

In a recent study from The American Journal of Medicine, it was found that analgesics contributed in a major way to hearing dysfunction.  Aspirin (increased 33%), NSAIDS (61%) and lastly acetaminophen’s (99%).  So if you’re taking Aspirin, Tylenol, or Motrin, at least 2 times a week, you are at grave risk.

However, lets look deeper at this phenomenon of pain, inflammation and hearing loss from a Holistic/Full Person perspective.  Pain- what is it, it is a response to a stimulus or event, yet more likely it is a response to a habit I have developed.  The same is true for inflammation.  So what I’m saying is that at some point in time of my development I learned something improperly, and the result is pain and inflammation.  And many times as males, we’ve been taught to be “good little soldiers” and grin and bear it, not learning the lesson in our 6 essential choices, “not listening”,  until perhaps a big “wake-up call’ occurs.  It’s something to contemplate the next time you go for the painkiller.  You may be slowly killing yourself.  Or you could just listen to wisdom, change and develop a new habit for health!

In Health & Service,

Dr. Phillips